Doctor insights on:
I Have Breast Soreness After Starting Birth Control
Probably normal: Breast tenderness after starting birth control is a normal condition. Anytime you have a hormonal change, your breasts respond and can become sore. If you have any lumps or dusharge from your breasts, this should be evaluated by your doctor. The breast tenderness should improve over time. ...Read more
Breast pain is common. It is typically experienced during the menstrual period. Pain can range from mild tenderness, burning, dull ache, sharp or stabbing. It can be experienced in 1 or both breasts. Fibrocystic changes is the most common cause of breast pain. Hormonal medications (birth control, hormones) can cause pain as well. Infection ...Read more
Sharp and sore pain upper inner right breast. Pain in same place. I'm on birth control i was off for one month and recently started up again?
I'm taking 91 day jolessa birth control and my breast stay really sore and tender. Is that normal?
Probably normal: Breast tenderness is almost always from hormonal changes like the pill. The only other thing to worry about is pregnancy. If there's even a remote chance you're pregnant then do a pregnancy test. ...Read more
I have been on birth control for a month with no side effects. After a month and a week, I am now experiencing sore breasts. Is this normal?
Possibly: Yes. Breast soreness and tenderness can be a side effect of oral contraceptives. ...Read more
Ever since I've been on birth control I have had very sore breasts and it feels really right and has knots. Also one boob gotslightly bigger. ?
Took two Plan B doses at the beginning of birth control and never missed a pill. 21 pack is done and my breasts slightly hurt when i touch and sore?
Estrogen: Birth control pills often result in slightly higher-than-normal estrogen levels. One symptom of high estrogen levels is swollen, tender breasts. This can be seen with birth control pills or in pregnancy. If it's from the birth control pills, it should get better by the end of the 7 days off. Check w/ your doctor. ...Read more
I got off birth control a couple months ago and for about the last my breast have become very sore and tender. I'm not sure what could be causing it?
On birth control. Had sore breasts at the sides for 6 days and not due to stop taking pill for another 5 days. Not normal for me.Too early to test tho?
Take a test :
If someone is pregnant enough to be having symptoms then that means their hormone level is high enough to be detected on a home pregnnacy test. Go ahead and take one.
Breast soreness is caused by many other things other than pregnancy. I suspect your test will be negative. ...Read more
After being on birth control for months, can bc pills make your breasts sore for one cycle after being side effect free for months?
Yes: this can happen and is common.Get a more detailed answer ›
Sore breasts this month after switching to new birth control pill type. Is that normal to happen?
Started birth control a week ago, lately my breast have been really sore. Took Plan B 2 days ago. Is this why their hurting?
Small amounts of eggwhitecervicalmucus mixed with creamy white. On birth control 2nd pack. Also been having sore breasts. Does this mean i ovulated?
From hormones: Any hormonal method of birth control could possibly cause cramping, sore breasts and nipples. Both the estrogen and Progesterone in bcp can cause this. When this happens to my patients i switch to lower estrogen dose pill and/or to a pill with a different progesterone, and see if that helps. ...Read more
Yes: See your physician who prescribed you the birth control pills. ...Read more
Is it normal for birth control to make your breasts tender and sore for 2-3 weeks or do you think i may be pregnet?
I've been taking birth control for a month now. My breast and nipples are extremely sore and hurt. Is this normal?
Will missing birth control pills one month cause side effects the next month? Such as breast heaviness but no soreness?
No: Missing pills one month doesn't have an effect on the following month. Missing pills can change when you have your withdrawal bleeding (menstrual cycle), but after your cycle is complete you don't have to worry about any side effects. Breast heaviness can be side effect of pill, generally, can also be a sign of water retention or weight gain. ...Read more
I took three doses of birth control in less than 24 hours about a week ago. I have had sore breasts and headaches ever since. Is it my hormone level?
1st pack birth control with breakthrough1 week, spotting for 2. Is this going to stop? Its upsetting me! My breasts are sore for 2 weeks. On low dose
Tell your doc: There are many effective BCP's with different compositions of hormones. He/she can prescribe one for you which will stop the problem. ...Read more
Is it normal to still have the breast edema/soreness caused by birth control pills 3 months after quitting the pill? When will it end?
No: This seems a little long in terms of duration of symptomatology. I would go see a physician. I defer to some of my more experienced ob-gyn and internists on this group to further clarify. ...Read more
Been on birth control for almost a month now.I'm having cramps, very sore breast and nauseated. What could this be?
Symptoms on BCP's: Sounds like you're reacting to the hormones in the bcp's. ...Read more
I had sex a week ago, birth control. My breasts are so sore and I'm cramping a lot and I spotted today. Why is this? I also get very nauseous
Likely Menstruation: If you have been on birth control consistently and you still having periods then this is not pregnancy. You could just be experiencing menstrual pains/cramps. Birth Control pills do not stop the menstrual period or it's symptoms of Breast pain/cramps. Are you due for you menstrual period soon? See if this subsides over the next couple of days. ...Read more
Sore breasts after switching to continuous birth control. Started the meds right before my period therefore I didn't have one. Is the pain normal?
Yes: Anytime you change your hormonal status it can affect the breast tissue and tenderness is one of the most common side effects reported. Once you are adjusted to the new BC the effect should go away - probably in 1-2 months. ...Read more
My breasts are very sore and my nipples sensitive, 1 week after my period, which was a few days early, light and short. No birth control, neg pg test.
Breast tenderness: I would repeat the test in another week, if it is still negative and you are still having symptoms go to your doctor for evaluation. ...Read more
Is having sore breasts and tenderness a normal symptom while taking birth control pills? I'm on 2nd month taking them.
Yes: Many women will have some breast tenderness for a short period of time after starting the pill. For most of them it gradually goes away. ...Read more
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor online
- Can i have breast swelling and soreness even on birth control?
- Spotting after starting birth control
- Green stool after starting birth control pill
- Brown discharge after starting birth control
- I missed 3 birth control pills and started spotting and having frequent urination
- How soon after i stop using antibiotics can i start birth control regiment again?
- Sore breasts this month after switching to new birth control pill type is that normal to happen
- Birth control at the start of period
- I have never taken birth control can i start it before i start